Open Access
Translator Disclaimer
1994 Remarks on self-affine tilings
Derek Hacon, Nicolau C. Saldanha, J. J. P. Veerman
Experiment. Math. 3(4): 317-327 (1994).

Abstract

We study self-affine tilings of $\R^n$ with special emphasis on the two-digit case. We prove that in this case the tile is connected and, if $n \le 3$, is a lattice-tile.

Citation

Download Citation

Derek Hacon. Nicolau C. Saldanha. J. J. P. Veerman. "Remarks on self-affine tilings." Experiment. Math. 3 (4) 317 - 327, 1994.

Information

Published: 1994
First available in Project Euclid: 24 March 2003

zbMATH: 0838.52021
MathSciNet: MR1341723

Subjects:
Primary: 52C22
Secondary: 05B45

Rights: Copyright © 1994 A K Peters, Ltd.

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.3 • No. 4 • 1994
Back to Top